# SDR MASA2009010300004

- Difficulty date: January 3, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 13,380 hours, 10,090 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW ABORTED TAKEOFF DUE TO FWD LAV SMOKE WARNING ON TAKEOFF ROLL.  MX SERVICED APU OIL PROPER LEVEL AND CLEARED OUT DRAIN LINES.
